Alert archive / Ohio / Flash Flood Warnings in 2015

Flash Flood Warning 24, NWS Wilmington, OH

July 18, 2015Clinton County, Ohio

NWS Wilmington, OH issued this flash flood warning at Jul 18, 2015, 7:48 PM EDT for Clinton County, Ohio. It was in force for 2 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 18, 2015, 7:48 PM EDT (23:48 UTC)
Expired
Jul 18, 2015, 10:15 PM EDT
In force
2 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

County Clinton County, OH

The radar

The Cincinnati radar (KILN), 11 km from the middle of the area, began a volume at 23:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 18, 8:29 PM EDTFLOOD2 Ne Midland, OHESTIMATED 4 INCHES OF RAIN FELL IN 90 MINUTES. WATER OVER ROAD AND YARD FLOODED - VERIFIED BY PHOTOS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.8 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2015-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 632 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2015-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
632 J/kg
Mixed-layer CIN
-94 J/kg
Mixed-layer LCL
934 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

819 
WGUS51 KILN 182348
FFWILN
OHC027-190215-
/O.NEW.KILN.FF.W.0024.150718T2348Z-150719T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
748 PM EDT SAT JUL 18 2015

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN CLINTON COUNTY IN SOUTHWESTERN OHIO...

* UNTIL 1015 PM EDT.

* AT 747 PM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED 
  HEAVY RAIN ACROSS THE WARNED AREA..WITH 2 TO 3 INCHES OF RAIN JUST 
  SOUTH OF COWAN LAKE STATE PARK. HEAVY RAIN CONTINUES TO FALL WITH 
  ANOTHER 1 TO 2 INCHES POSSIBLE. RUNOFF FROM THIS EXCESSIVE 
  RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  MIDLAND...CUBA AND COWAN LAKE STATE PARK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. 

TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3940 8394 3936 8382 3929 8383 3933 8400
      3938 8399

$$

BINAU
1 follow-up statement
837 
WGUS71 KILN 190022
FFSILN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
822 PM EDT SAT JUL 18 2015

OHC027-190215-
/O.CON.KILN.FF.W.0024.000000T0000Z-150719T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLINTON OH-
822 PM EDT SAT JUL 18 2015

...THE FLASH FLOOD WARNING FOR SOUTHWESTERN CLINTON COUNTY REMAINS IN
EFFECT UNTIL 1015 PM EDT...

AT 821 PM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED 
HEAVY RAIN ACROSS THE WARNED AREA. TWO TO THREE INCHES OF RAIN HAVE 
FALLEN...WITH A FEW SPOTS POSSIBLY RECEIVING UP TO 3.5 INCHES. THE 
HEAVY RAINFALL HAS ENDED ACROSS THE AREA. HOWEVER... RUNOFF FROM THE 
EARLIER EXCESSIVE RAIN WILL CAUSE FLASH FLOODING TO OCCUR.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MIDLAND...CUBA AND COWAN LAKE STATE PARK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. 

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.

TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3940 8394 3936 8382 3929 8383 3933 8400
      3938 8399

$$

BINAU

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jul 18, 3:02 PM EDT, 4 hours 46 minutes earlier.

Area forecast discussion, Jul 18, 3:02 PM EDT, 4 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
302 PM EDT SAT JUL 18 2015

.SYNOPSIS...
VERY WARM AND HUMID CONDITIONS WILL CONTINUE THROUGH SUNDAY BEFORE
A COLD FRONT SETTLES SOUTHWARD THROUGH THE AREA AND COOLS AND
DRIES THE AIRMASS ENOUGH TO REMOVE THE DANGEROUS HEAT INDICES THAT
ARE FELT DURING THE WEEKEND. GIVEN AN EXTREMELY WARM AND UNSTABLE
AIRMASS...SHOWERS AND STORMS MAY DEVELOP AT TIMES THROUGH THE
WEEKEND WITH THE POTENTIAL TO BE STRONG TO SEVERE. THE BEST CHANCE
OF WIDESPREAD STORMS WILL BE SUNDAY AFTERNOON AND EVENING...BUT
CHANCES WILL EXIST THROUGH TONIGHT AS WELL.

&&

.NEAR TERM /THROUGH TONIGHT/...
STILL VERY DIFFICULT/LOW CONFIDENCE FORECAST - AS MAJORITY OF
CONVECTION ALLOWING HIGH RESOLUTION GUIDANCE CONTINUES TO STRUGGLE
MIGHTILY WITH THE EXTREMELY UNSTABLE...WEAKLY SHEARED...AND WEAKLY
FORCED ENVIRONMENT OVER THE OHIO VALLEY. DESPITE RISING HEIGHTS
OVER THE OHIO VALLEY TODAY...A CLUSTER OF STORMS HAS MAINTAINED
ITSELF INTO NWRN OHIO AND IS BEING WATCHED FOR GROWTH/DEVELOPMENT
ON PROPAGATING OUTFLOWS WITH MLCAPE IN EXCESS OF 3500 J/KG
ENTRENCHED OVER THE ILN FORECAST AREA VIA DEW POINTS IN THE MID
70S AND TEMPERATURES APPROACHING/AROUND 90F. DESPITE WEAK SHEAR
/0-6KM BULK SHEAR ABOUT 20KTS AND 0-3KM SHEAR FROM 10 TO
15KTS/...THERE IS CONCERN IN THE SHORT TERM FOR STORMS TO GROW
UPSCALE ON COLD-POOL BALANCED SYSTEM WITH INSTBY /DCAPE TO 1500
J/KG/ COMPENSATING FOR LACK OF SHEAR. SHOULD THIS OCCUR IT WOULD
SEEM A EVOLVING LINE OF STORMS MAY AFFECT MUCH OF THE CWA THIS
AFTERNOON INTO THIS EVENING WITH A WIND DAMAGE THREAT.

ALSO A COMPLICATING FACTOR...VERY WEAK/SUBTLE MCV EMINTATING OUT
OF THE CENTRAL MISSISSIPPI VALLEY MAY SPARK N-S BAND OF LOOSELY
ORGANIZED STORMS OVER INDIANA LATER THIS AFTERNOON WHICH MAY MOVE
INTO THE AREA BEFORE DIMINISHING.

LASTLY...SOME INDICATIONS IN SOME OF THE HIGHER RES GUIDANCE OF A
LATE NIGHT MCS/BOW ECHO MOVING FROM THE UPPER MISSISSIPPI VALLEY
INTO THE GREAT LAKES/OHIO VALLEY LATER IN THE NIGHT.

CONFIDENCE IS EXTREMELY LOW GIVEN HRRR INABILITY TO PROPERLY
HANDLE ONGOING CONVECTION...AND VERY POOR HANDLING OF LAST NIGHT/S
WEAKLY FORCED ACTIVITY. THUS...WILL RUN WITH STORM CHANCES MOST
AREAS FROM THE LATE AFTERNOON THROUGH THE NIGHT AND UPDATE
ACCORDINGLY AS OPPORTUNITIES PRESENT TO INCREASE RAIN CHANCES.

A VERY HUMID NIGHT IS EXPECTED /ASSUMING MCS COLD POOLS REMAIN
LOCALIZED/ WITH SOME RECORD HIGH MINIMUM TEMPS POSSIBLE IN THE
METRO AREAS. EXCESSIVE HEAT WARNING CONTINUES ALL NIGHT FOR URBAN
AREAS OF HAMILTON COUNTY...AND HEAT ADVISORIES ELSEWHERE WILL COME
DOWN BY SUNSET.

&&

.SHORT TERM /SUNDAY THROUGH SUNDAY NIGHT/...
EXPECT ANY REMNANT MCS ACTIVITY /LOW CONFIDENCE HERE/ THAT IS
STILL AROUND ON SUNDAY MORNING TO QUICKLY SHIFT OFF AND WEAKEN
LEAVING ANOTHER VERY WARM/HUMID DAY ON TAP. DEW POINTS WILL RALLY
BACK INTO THE MID 70S AHEAD OF MODERATELY STRONG COLD FRONT
APPROACHING THE AREA FROM THE NORTHWEST BY MIDDAY. THINK TEMPS
WILL BE A TOUCH COOLER MOST AREAS...WITH UPPER 80S TO AROUND 90
EXPECTED...AND MAY BE MORE SO IF CLOUD DEBRIS FROM UPSTREAM MCS
ACTIVITY IS APPRECIABLE. THUS...DO NOT FEEL COMFORTABLE EXTENDING
HEAT ADVISORY BEYOND EXTREME SW OHIO...SERN INDIANA...AND NRN KY
WHERE IT IS CURRENTY PLACED. HEAT INDICES AREA-WIDE THOUGH WILL BE
95-100F AND HIGHEST IN THE ADVISORY AREA /LOW 100S LIKELY/.
ADVISORY MAY NEED TO BE EXPANDED NORTH/EAST A BIT IF BETTER
INSOLATION THAN WHAT IS EXPECTED DEVELOPS.

CONVECTION SHOULD INITIATE BY 18Z ACROSS NRN OH BACK INTO INDIANA
AND SINK SSE INTO THE AREA. PRETTY STRONG AGREEMENT IN THE
GUIDANCE OF A FAIRLY SOLID LINE OF STORMS AMIDST STRONG INSTBY BUT
AGAIN MODEST TO MARGINAL SHEAR. WIND DAMAGE TO BE THE MAIN THREAT
BUT 0-3KM SHEAR VECTORS...WHILE IN GOOD ORIENTATION TO THE
FORCING...ARE A LITTLE WEAK IN MAGNITUDE. HOWEVER LIKE RECENT
DAYS...EXTREME INSTBY/DCAPE MAY AUGMENT. MAY ALSO BE A FLASH FLOOD
THREAT GIVEN ORIENTATION OF LINE BUT STORMS SHOULD PROPOGATE TO
SOME DEGREE SO WILL HOLD ON A FLASH FLOOD WATCH FOR NOW. EXPECT
LINE TO SETTLE THROUGH AND OUT OF THE AREA LATER IN THE EVENING
WITH SKIES TURNING CLEAR/PARTLY CLOUDY IN ITS WAKE.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
COLD FRONT WILL BE NEAR OR JUST SOUTH OF THE OHIO RIVER BY MONDAY
MORNING WHERE IT WILL BECOME QUASI STATIONARY DURING THE DAY. WEAK
DISTURBANCES WITHIN THE FLOW ALOFT ALONG WITH THE BOUNDARY MEANS
THAT A CHANCE OF SHOWERS AND THUNDERSTORMS HAVE TO BE KEPT INTO THE
FORECAST FOR THESE LOCATIONS.

FOR MONDAY NIGHT INTO TUESDAY NIGHT...HAVE USED A BLEND OF THE NAM-
WRF AND ECMWF FOR TIMING OF NEXT S/WV ENERGY IN DEVELOPING NORTHWEST
FLOW ALOFT ALONG WITH ANOTHER COLD FRONT. AS S/WV ENERGY DIGS EAST
THROUGH THE GREAT LAKES...ANOTHER FRONT WILL GRADUALLY BE PUSHED
SOUTHEAST THROUGH THE REGION. WILL PLACE A CHANCE OF SHOWERS/STORMS
FOR ALL LOCATIONS BY TUESDAY MORNING AND CONTINUE THAT THREAT
THROUGH THE DAY. AS THE FRONT DROPS SOUTH OF THE OHIO RIVER BY
WEDNESDAY MORNING...AND WITH THE LOSS OF DAYTIME HEATING...PCPN
THREAT WILL PUSH SOUTH AND DIMINISH OVERNIGHT.

FOR THE PERIOD WEDNESDAY THROUGH FRIDAY...AS MID LEVEL RIDGE TRIES
TO REASSERT ITSELF NORTHWARD INTO THE PLAINS...WE WILL REMAIN IN A
NORTHWEST FLOW ALOFT. SURFACE HIGH PRESSURE IS EXPECTED TO TRAVERSE
OUR REGION. AT THIS TIME...IT SHOULD REMAIN DRY...EXCEPT FOR ALONG
AND SOUTH OF THE OHIO ON WEDNESDAY...WHERE LINGERING INSTABILITY MAY
POP A DIURNAL SHOWER OR STORM.

WILL CONTINUE THE DRY WEATHER INTO SATURDAY BUT BY THAT TIME MODELS
SUGGEST THAT ANOTHER WEAK FRONT MAY ARRIVE BY THEN OR SUNDAY.

TEMPERATURES WILL BE NEAR OR SLIGHTLY BELOW NORMAL THROUGH THURSDAY
WITH MAINLY TYPICAL JULY READINGS BY THE END OF THE WEEK.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
WHILE THE ABOVE NEAR-TERM DISCUSSION SHOWS THE THOUGHT PROCESS OF
STORMS DEVELOPING THIS AFTERNOON AND EVENING...PUTTING THEM AT A
POINT WITH ANY CONSIDERABLE CERTAINTY IS DIFFICULT. WILL CONTINUE
TO LEAVE MENTION OF THUNDERSTORMS OUT OF TAFS ATTM BUT USE A VCTS
AT KDAY WHERE THE PROBABILITY IS HIGHER THAN EVERYWHERE ELSE GIVEN
THE EXPECTED SE SLIDE OF AN MCS LATER TONIGHT.

THE MCS IS A LOW PROBABILITY OF OCCURRENCE BUT WILL HAVE A HIGH
IMPACT IF IT DOES. WILL KEEP AN EYE OUT ON UPSTREAM
OBS...PARTICULARLY RADAR AND SATELLITE AND AMEND WHEN THE SYSTEM
DEVELOPS OR MODELS APPEAR TO PICK UP ON WHAT IS BEING FORECAST
RIGHT NOW. EXPECT VFR CONDITIONS UNTIL CONVECTION POPS LATER TODAY
AND WHEN/IF MVFR FOG HITS RIVER VALLEYS AND KLUK TONIGHT.

OUTLOOK...THUNDERSTORMS POSSIBLE SUNDAY THROUGH TUESDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR OHZ026-034-035-
     042>046-051>056-060>065-072>074-079>082-088.
     HEAT ADVISORY UNTIL 8 PM EDT SUNDAY FOR OHZ070-071-078.
     EXCESSIVE HEAT WARNING UNTIL 8 PM EDT SUNDAY FOR OHZ077.
KY...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR KYZ097>100.
     HEAT ADVISORY UNTIL 8 PM EDT SUNDAY FOR KYZ089>096.
IN...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR INZ050-058-059.
     HEAT ADVISORY UNTIL 8 PM EDT SUNDAY FOR INZ066-073>075-080.

&&

SYNOPSIS...BINAU
NEAR TERM...BINAU
SHORT TERM...BINAU
LONG TERM...HICKMAN
AVIATION...FRANKS
Hazardous weather outlook, Jul 18, 1:39 PM EDT, 6 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
139 PM EDT SAT JUL 18 2015

INZ066-073>075-080-KYZ089>096-OHZ070-071-078-191745-
FRANKLIN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-
KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BUTLER-WARREN-CLERMONT-
139 PM EDT SAT JUL 18 2015

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR INDIANA...NORTHERN KENTUCKY
AND SOUTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

WHILE LOW CONFIDENCE IN DEVELOPMENT AND COVERAGE...THERE IS A
CHANCE FOR THUNDERSTORMS TO DEVELOP THIS AFTERNOON INTO THIS
EVENING. GIVEN THE EXTREMELY WARM AND MOIST AIRMASS...ANY STORM
COULD BECOME SEVERE WITH DAMAGING WINDS AND TORRENTIAL RAIN RATES
CAUSING BRIEF LOCALIZED FLOODING THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

THUNDERSTORMS WILL DEVELOP SUNDAY AFTERNOON AND CONTINUE INTO
SUNDAY NIGHT. SOME OF THESE STORMS COULD BECOME STRONG TO SEVERE
WITH DAMAGING STRAIGHT LINE WINDS AND HEAVY RAINFALL BEING THE
PRIMARY THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND SUNDAY.

INZ050-058-059-KYZ097>100-OHZ026-034-035-042>046-051>056-060>065-
072>074-079>082-088-191745-
WAYNE-FAYETTE-UNION-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-
AUGLAIZE-DARKE-SHELBY-LOGAN-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN-LICKING-PREBLE-MONTGOMERY-GREENE-PICKAWAY-FAIRFIELD-CLINTON-
ROSS-HOCKING-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
139 PM EDT SAT JUL 18 2015

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND
WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

WHILE LOW CONFIDENCE IN DEVELOPMENT AND COVERAGE...THERE IS A
CHANCE FOR THUNDERSTORMS TO DEVELOP THIS AFTERNOON INTO THIS
EVENING. GIVEN THE EXTREMELY WARM AND MOIST AIRMASS...ANY STORM
COULD BECOME SEVERE WITH DAMAGING WINDS AND TORRENTIAL RAIN RATES
CAUSING BRIEF LOCALIZED FLOODING THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS WILL DEVELOP SUNDAY AFTERNOON AND CONTINUE INTO
SUNDAY NIGHT. SOME OF THESE STORMS COULD BECOME STRONG TO SEVERE
WITH DAMAGING STRAIGHT LINE WINDS AND HEAVY RAINFALL BEING THE
PRIMARY THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND SUNDAY.

OHZ077-191745-
HAMILTON-
139 PM EDT SAT JUL 18 2015

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

WHILE LOW CONFIDENCE IN DEVELOPMENT AND COVERAGE...THERE IS A
CHANCE FOR THUNDERSTORMS TO DEVELOP THIS AFTERNOON INTO THIS
EVENING. GIVEN THE EXTREMELY WARM AND MOIST AIRMASS...ANY STORM
COULD BECOME SEVERE WITH DAMAGING WINDS AND TORRENTIAL RAIN RATES
CAUSING BRIEF LOCALIZED FLOODING THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

THUNDERSTORMS WILL DEVELOP SUNDAY AFTERNOON AND CONTINUE INTO
SUNDAY NIGHT. SOME OF THESE STORMS COULD BECOME STRONG TO SEVERE
WITH DAMAGING STRAIGHT LINE WINDS AND HEAVY RAINFALL BEING THE
PRIMARY THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND SUNDAY.

BINAU

In the hours before

Special weather statement, Jul 18, 6:43 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
643 PM EDT SAT JUL 18 2015

OHZ053-182315-
CLARK OH-
643 PM EDT SAT JUL 18 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CLARK COUNTY UNTIL
715 PM EDT...

AT 642 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
SPRINGFIELD...MOVING EAST AT 20 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PEA SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...HARMONY...BRIGHTON...SOUTH VIENNA...CATAWBA...
PLATTSBURG...NEW MOOREFIELD AND BUCK CREEK STATE PARK.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3993 8382 4002 8378 4001 8351 3986 8357
TIME...MOT...LOC 2242Z 275DEG 18KT 3995 8373

BINAU
Special weather statement, Jul 18, 6:47 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
647 PM EDT SAT JUL 18 2015

OHZ072-182315-
CLINTON OH-
647 PM EDT SAT JUL 18 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CLINTON COUNTY
UNTIL 715 PM EDT...

AT 647 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
WILMINGTON...MOVING EAST AT 5 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
WILMINGTON...MARTINSVILLE...MIDLAND...NEW ANTIOCH...CUBA...COWAN LAKE
STATE PARK...OGDEN...BURTONVILLE AND MORRISVILLE.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3935 8399 3936 8400 3947 8391 3942 8370
      3927 8386
TIME...MOT...LOC 2247Z 252DEG 6KT 3937 8389

BINAU
Special weather statement, Jul 18, 6:50 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
650 PM EDT SAT JUL 18 2015

KYZ099-100-182315-
MASON KY-LEWIS KY-
650 PM EDT SAT JUL 18 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MASON AND WEST
CENTRAL LEWIS COUNTIES UNTIL 715 PM EDT...

AT 650 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR MOUNT
CARMEL...MOVING EAST AT 5 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
TOLLESBORO.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3843 8358 3846 8358 3847 8359 3848 8359
      3851 8361 3850 8361 3851 8363 3852 8363
      3852 8365 3850 8373 3859 8371 3860 8353
      3842 8354
TIME...MOT...LOC 2250Z 252DEG 6KT 3853 8364

BINAU
Special weather statement, Jul 18, 7:12 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
712 PM EDT SAT JUL 18 2015

OHZ053-062-182345-
GREENE OH-CLARK OH-
712 PM EDT SAT JUL 18 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN GREENE AND SOUTH
CENTRAL CLARK COUNTIES UNTIL 745 PM EDT...

AT 712 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NORTH OF
CEDARVILLE...MOVING SOUTHEAST AT 15 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
CEDARVILLE...SOUTH CHARLESTON...CLIFTON...JOHN BRYAN STATE PARK AND
SELMA.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3979 8387 3985 8373 3980 8361 3968 8381
TIME...MOT...LOC 2312Z 321DEG 14KT 3976 8377

BINAU
Local storm report, Jul 18, 7:43 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
743 PM EDT SAT JUL 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0549 PM     TSTM WND DMG     SIDNEY                  40.29N 84.16W
07/18/2015                   SHELBY             OH   BROADCAST MEDIA

            FOUR POWER POLES KNOCKED DOWN ALONG ROUTE 47 IN SIDNEY.

&&
Local storm report, Jul 18, 7:47 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
747 PM EDT SAT JUL 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0737 PM     FLOOD            3 N SPRINGFIELD         39.97N 83.80W
07/18/2015                   CLARK              OH   AMATEUR RADIO

            VEHICLE STUCK IN HIGH WATER AT KAPPEL DRIVE AND VILLA
            ROAD.

&&

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 3:40 PM EDTSpecial Weather StatementILNAuglaize, Hardin50 min
Jul 18, 3:51 PM EDTSpecial Weather StatementILNFairfield24 min
Jul 18, 4:06 PM EDTSpecial Weather StatementILNFairfield24 min
Jul 18, 4:23 PM EDTAreal Flood AdvisoryILNFairfield97 min
Jul 18, 4:28 PM EDTSpecial Weather StatementILNFairfield32 min
Jul 18, 4:43 PM EDTSpecial Weather StatementILNShelby32 min
Jul 18, 4:57 PM EDTSpecial Weather StatementILNPickaway33 min
Jul 18, 4:59 PM EDTSpecial Weather StatementILNFairfield31 min
Jul 18, 5:17 PM EDTSpecial Weather StatementILNShelby43 min
Jul 18, 5:20 PM EDTSpecial Weather StatementILNDelaware40 min
Jul 18, 5:26 PM EDTSevere Thunderstorm WarningILNMiami, Shelby34 min
Jul 18, 5:39 PM EDTAreal Flood AdvisoryILNMiami, Shelby2 hr
Jul 18, 5:50 PM EDTSevere Thunderstorm WarningILNMiami25 min
Jul 18, 6:03 PM EDTAreal Flood AdvisoryILNMiami3 hr
Jul 18, 6:27 PM EDTAreal Flood AdvisoryILNChampaign, Clark2 hr
Jul 18, 6:33 PM EDTSpecial Weather StatementILNClark27 min
Jul 18, 6:43 PM EDTSpecial Weather StatementILNClark32 min
Jul 18, 6:47 PM EDTSpecial Weather StatementILNClinton28 min
Jul 18, 7:12 PM EDTSpecial Weather StatementILNGreene33 min
Jul 18, 7:18 PM EDTAreal Flood AdvisoryILNClinton87 min

Nearby

Flash Flood Warnings in Ohio, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.